# SDR 20001013SH010

- Difficulty date: August 2, 2000
- Submitted: October 13, 2000
- Operation: General aviation
- Aircraft: N102LN
- Make and model: Snias AS350B2
- Aircraft serial: 3065
- System (JASC): 6710 · Main Rotor Control
- Part: Servo
- Part number: SC5083
- Part serial: 459
- Condition: Leaking
- Location: Lt/Rt Control
- Part time: 755 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
